| Model Number |
M00558640 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the balloon had pinholes and would not hold pressure.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.